# SDR IPXA1165075

- Difficulty date: March 2, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Binding
- Location: Le Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS SYS 1 & 2 FAULT CYCLED SLATS 4 TIMES LANDED WITH FLAPS 40 DEGREES; NO SLATS.   ACCOMPLISHED SFCC BITE CHECK IAW TSM 27-50-00 SYS NR1 SHOWED SLATS ARE JAMMED. ACOMPLISHED TSM PROCEDURE 278002. FOUND NR4 RT TORQUE LIMITER ACTIVATED. FOUND OIL LEVEL IN SCREWJACK AT PROPER LEVEL IAW 12-13-27.  LUBED BALLNUT IAW 12-22-27. OPERATED SLATS THROUGH FULL RANGE IAW M27-80-00 P, BLOCK 301.  OPS CHECK GOOD.
